# SDR WRLA2007070

- Difficulty date: May 23, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF645A2
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: ANB73921
- Condition: Corroded
- Location: Bs 1370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND DURING B-CHECK IN LEFT W/W AT FS 1370 BETWEEN TANK AFT PANEL CAP STRUCTURE AND SIDE FORGING AT SPLICE AREA LBL 115, 38 INCHES BWL.  [08-07-07]  REMOVED AND REPLACED CORRODED ANGLE, P/N ANB7392-1 IN ACCORDANCE WITH DC-10 SRM VOL.2 51-31-01.
